# SDR ABXA020153

- Difficulty date: September 3, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 86,808 hours, 27,011 cycles
- Engine: Pwa JT3D7
- Engine time: 541 hours, 333 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D7
- Part serial: 669191
- Condition: Malfunctioned
- Location: Nr 4
- Part time: 541 hours, 333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE LOW OIL PRESSURE LIGHT CAME ON ACCOMPANIED BY AN OIL PRESSURE FLUCTUATION AND QUANTITY DECREASING.  ENGINE WAS SECURED AND OIL PRESSURE WAS BELOW 5 PSI WITH ENGINE WINDMILLING AT 30 PERCENT N2 FOR REMAINED OF FLIGHT.  REPLACED THE NR 4 ENGINE.  RUN UP/TRIM CHECK IAW DC-8 A/B.
